# SDR SWAA2014070829721

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 70,951 hours, 59,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring Assy
- Part number: 6556685
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR SECURE SPRING OUT OF ADJUSTMENT.  ADJUSTED SPRING ASSEMBLY IAW SIP.
